# SDR DXTA2016121600000

- Difficulty date: December 16, 2016
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0046
- Aircraft time: 179 hours, 115 cycles
- System (JASC): 5751 · Ailerons
- Part: Closeout Panel
- Part number: 692269073
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON CENTER COVE CLOSEOUT PANEL IS CRACKED.  ACCOMPLISHED REMOVAL OF RT AILERON IAW MM 57-60-05. ACCOMPLISHED REMOVAL OF RT AILERON CENTER COVE CLOSEOUT ANGLE IAW SRM 51-40-05.  REMOVED RT LOWER ANGLE ASSEMBLY IAW SRM 51-40-05.  ACCOMPLISHED INSTALLATION OF NEW ANGLE ASSEMBLIES, UPPER, LOWER AND SHROUD CENTER IAW SRM 51-40-05.  AILERON CLOSE OUT PANEL.  . AILERON TRAVEL CHECK OPS CHECK GOOD, NO DEFECTS NOTED IAW MM 27-10-00.  VERIFIED AILERON TRAVEL CHECK.
